Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Amalgamations of factorizations of complete graphs.

Johnson, M. (2007) 'Amalgamations of factorizations of complete graphs.', Journal of combinatorial theory, series B., 97 (4). pp. 597-611.

Abstract

Let t be a positive integer, and let K=(k1,…,kt) and L=(l1,…,lt) be collections of nonnegative integers. A (t,K,L)-factorization of a graph is a decomposition of the graph into factors F1,…,Ft such that Fi is ki-regular and li-edge-connected. In this paper, we apply the technique of amalgamations of graphs to study (t,K,L)-factorizations of complete graphs. In particular, we describe precisely when it is possible to embed a factorization of Km in a (t,K,L)-factorization of Kn.

Item Type:Article
Keywords:Graphs, Factorizations, Algorithms.
Full text:PDF - Accepted Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.
(171Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1016/j.jctb.2006.09.004
Publisher statement:© 2006 This manuscript version is made available under the CC-BY-NC-ND 4.0 license http://creativecommons.org/licenses/by-nc-nd/4.0/
Record Created:31 Jan 2007
Last Modified:11 Dec 2015 09:49

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library